# SDR DALA2018091005525

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,754 hours, 27,363 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG I/B & O/B CORE COWLS DAMAGED. REMOVED NR 2 ENG O/B CORE COWL.
